| Catalog Number |
06908373001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 129 mg/dl with the aviva meter (system 1) and hi (= higher than the measurement range of the meter) with the guide meter (system 2).
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 1), is related to case with patient identifier (b)(6) (system 2).